Home » Frequently asked Questions on Health » What are the side effects of microdermabrasion?

What are the side effects of microdermabrasion?

Q: I am a 35 years old woman taking a high dose of Medrol (oral and injection) for the past 2 weeks. I am taking microdermabrasion and photo facial sittings for a scar on my face. Does intake of steroids increase the risk of bruising or affect the healing process due to these skin treatments? Please advise.

A:The vast majority of microdermabrasion patients do not experience any side effects. Side effects of microdermabrasion that do occasionally occur are usually mild and temporary. The most common side effects of microdermabrasion appear on the facial skin and include:

  • Redness
  • Itching
  • Dry skin
  • Flaking
The symptoms of microdermabrasion side effects are in many ways similar to sun burn and these usually subside within a day. Skin flaking may take between 2-4 days to appear; however, this is just part of the process of the skin healing itself. Microdermabrasion side effects are caused primarily because highly sensitive skin that a patient may have. There is no need to worry or seek medical help if experiencing any of the side effects as they subside naturally. Steroids will definitely increase your chance for bruising.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------